# SDR 01FDEA00330

- Difficulty date: May 7, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- Aircraft time: 61,037 hours, 44,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP INTERCOSTAL EXTENTION FROM BS 440-460, STR 2L FOUND CRACKED AT 3RD FASTENER FROM AFT END UPPER ROW 12 O''CLOCK.  *S/D*  REMOVED, REPLACED AND FAB PER IAW BAC 727 SRM 51-30-2.
